# SDR 96ZZZX885

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7585X
- Make and model: Cessna R172K
- Aircraft serial: R1723334
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: C299506B0104
- Condition: Seized
- Location: Governor
- Part time: 2 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL NEW CONTROL CABLE ASSY AS SUPPLIED BY CESSNA AIRCRAFT.  INSTALLED AND RIGGED PER CESSNA R172K SM.  ALL OPS CHECK OK ON GROUND.  RUN-UP OPS CHECK OK.  FLOWN FOR 2.0 HOURS, NO ATTEMPT TO MOVE CONTROL WHILE IN-FLIGHT.  UPON RETURN TO GROUND, GOVERNOR CONTROL CABLE ASSY FROZEN SOLID.  CABLE REMOVED AND INSPECTED.  NO DAMAGE, NO MARKS OF ANY KIND, NO KINKS.  SUSPECT HEAT AFFECTING INTERNAL COMPONENTS.  RETURNED TO CESSNA FOR EVALUATION.
